# SDR DL73S041038

- Difficulty date: November 16, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 56,895 hours, 44,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND IN THE CORNER OF THE LOWER HINGE CUTOUT OF THE L2 DOOR CUTOUT.  THE CRACK WAS ROUTED OUT OF THE SKIN AND THE UNDERLYING BEARSTRAP INSPECTED TO ENSURE IT WAS CRACK FREE.  THE SKIN CRACK CUTOUT WAS REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER B737 SRM AND PER ER/A    095094-14.
